# SDR DALA2024070806882

- Difficulty date: July 4, 2024
- Submitted: July 8, 2024
- Operation: Air carrier
- Aircraft: N841DN
- Make and model: Boeing 737932ER
- Aircraft serial: 31952
- Aircraft time: 28,591 hours, 11,151 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: UNKNOWN
- Condition: Damaged
- Location: Bs 986 Lbl41
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 0430486) TOOLING MARKS ON FLOOR STRUCTURE AT STA 986+2, LBL 41, WL 210. REMOVED TOOLING MARK ON FLOOR STRUCTURE @ STA 986+2 LBL41 WL210 IAW ERA 619126-14 REV.O.
